Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tested for RA. Got knee pain caused by bone spurs, taking Norco. No help. Can I use ibuprofin?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Am being tested for RA. No answer until end of next week. 4th of july holiday here.

Feet hurt very badly. Taking Norco got knee pain caused by bone spurs in knee.

Norco does not help with pain. Can I use Ibprofin also? Can I use topic medicine called Pennsaid in addion? Can I use also?
Posted Wed, 24 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Thanks for posting your query.

If you already use Narco for pain control which contains hydrocodone and aceclofenac, there is no need to add ibupofen. You can use pennsaid (diclofenc) gel locally for pain control. Doing hot fomatation and physiotherapy will be helpful in your case.
Avoid squating and stairs if you can. Try to loose weight because it causes pressure over joints.
There is feature to upload your reports, so when your reports came , you can upload them sothat I can help you in better ways.

Hope this will helps you.

Wishing you good health.

Dr Saurabh XXXXXXX
Orthopaedic surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor